# SDR SWAA2014110333628

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 38,040 hours, 22,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER LIGHT INOPERATIVE.  RELAMPED LIGHT IAW MM.
